# SDR 03FDEA01988

- Difficulty date: November 26, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH RESPECT TO OIL CANNING INSP AS PER EA 1-5310-55649 REV NO A POS P2 ON RIGHT KEEL WEB STA Y 1431 THRU 1441 BET STA Z -97.00 THRU -78.00 FOUND VALUE MEASURED TO BE 0.320 INCHES (EXCEEDED PER THE STATED 0.190 INCH LIMITS).  RE-INSPECTION ON RH KEEL WEB STA Y1431 THRU 1441 BET STA Z -97.00 THRU -78.00 OIL   CANNING AS PER EA 1-5310-55649B MEASURED TO BE 0.185 INCH FOUND WITHIN LIMIT.
